Delayed period due to stress or morning after pill?
Patient :I took the morning after pill 32 hours after having sex where the condom broke. I was supposed to be getting my period that day. It has been 5 days and I still have not gotten my period. I am very stressed and have been traveling for the past two months every single weekend. Could that be the cause of the delay?
Thanks for the query.
If you have taken the morning after pill after an unprotected intercourse and that too on the very day of likely start of your menses, then it is natural that your menses shall be delayed by a week. The withdrawal bleed post-pill intake usually occurs within 7-10 days. So ideally you should be waiting for a week more before the bleeding shall start.
Hope this helps you.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.